Parovicenko space

Parovicenko space   (Redirected from Parovicenko's theorem) Jump to navigation Jump to search In mathematics, a Parovicenko space is a topological space similar to the space of non-isolated points of the Stone–Čech compactification of the integers.

Definition A Parovicenko space is a topological space X satisfying the following conditions: X is compact Hausdorff X has no isolated points X has weight c, the cardinality of the continuum (this is the smallest cardinality of a base for the topology). Every two disjoint open Fσ subsets of X have disjoint closures Every non-empty Gδ of X has non-empty interior. Properties The space βNN is a Parovicenko space, where βN is the Stone–Čech compactification of the natural numbers N. Parovicenko (1963) proved that the continuum hypothesis implies that every Parovicenko space is isomorphic[clarification needed] to βNN. van Douwen & van Mill (1978) showed that if the continuum hypothesis is false then there are other examples of Parovicenko spaces.

References van Douwen, Eric K.; van Mill, Jan (1978). "Parovicenko's Characterization of βω- ω Implies CH". Proceedings of the American Mathematical Society. 72 (3): 539–541. doi:10.2307/2042468. JSTOR 2042468. Parovicenko, I. I. (1963). "[On a universal bicompactum of weight ℵ]". Doklady Akademii Nauk SSSR. 150: 36–39. MR 0150732. Categories: General topology

Si quieres conocer otros artículos parecidos a Parovicenko space puedes visitar la categoría General topology.

Deja una respuesta

Tu dirección de correo electrónico no será publicada.

Subir

Utilizamos cookies propias y de terceros para mejorar la experiencia de usuario Más información